GoodSense All Day Allergy, Cetirizine Hydrochloride Tablets, 10 mg, Antihistamine, 45 Count
Stock Expiry Date*: 24-03-2027
100% Authentic — Sourced directly from manufacturers or their authorized dealers!
- ACTIVE INGREDIENT: The active ingredient in GoodSense All Day Allergy is cetirizine hydrochloride, an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms. Compare to the active ingredient of Zyrtec
- 24-HOUR ALLERGY RELIEF: Temporarily provides relief of symptoms due to hay fever or other upper respiratory allergies: runny nose, sneezing, itching of the nose or throat and itchy, watery eyes
- INDOOR AND OUTDOOR ALLERGY RELIEF: Temporarily relieves common indoor and outdoor allergy symptoms
- EFFECTIVE: GoodSense All Day Allergy, Cetirizine Hydrochloride Tablets, 10 mg are original prescription strength and gluten free. These allergy pills are an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms
- UNDERSTANDING ALLERGIES: An allergy is a sensitivity to a substance that is normally harmless. Flowers, trees, a family pet, or dust are examples of things that can cause an allergy. These allergy pills provide up to 24 hours of temporary relief
| Forma de dozaj | Comprimat, Comprimate |
| Ingrediente | Dioxid de titan, Hipromeloză, Stearat de magneziu, povidonă, polidextroză, Polietilenă Glycol, Triacetină, Lactoză Monohidrat, FD&C Blue No. 1 Lake aluminiu, ACTIVE INGREDIENT IN EACH TABLET: Cetirizine HCl 10 mg. INACTIVE INGREDIENTS: corn starch |
| Utilizări specifice pentru produs | Febră, Strănut, Gât, Watery Eyes, Mâncărime nas, Nas Runny, Alergii respiratorii |
| Caracteristici suplimentare | sneezing, watery eyes, Features: Allergy medicine: goodsense all day allergy Temporarily relieves symptoms due to hay fever or other upper respiratory allergies: runny nose, itchy, itching of the nose or throat. |
| Marca | Bun sens |
| Aromă | fără aromă. |
| Număr de unități | 45. 0 Număr |
| Formular element | Comprimate |
| Greutate element | 10 miligrame |
| Beneficii de produs | Controlul alergiilor |
| Numărul de elemente | 1 |
| Producătorul | PERRIGO COMPANY |
| Tip de produs | Medicină pentru alergii |
| Ingrediente active | Active ingredient (in each tablet): Cetirizine HCl 10 mg. |
| UPC | 370030149674 |
| Numărul de identificare comercială globală | 00370030149674 |
| Numele tipului de pachet | Flacon |
| Publicul țintă | Unisex-adulți |
| Număr de conținut net | 45 Count |
| Numele mărcii | GoodSense |
| Descrierea intervalului de vârstă | 6 years + |
| Tipul containerului | Cutie |
| Numărul părții producătorului | 12678552 |
| Număr model | 1795026 |
| Dimensiuni elemente | 1.69 x 1.63 x 3.25 inches |
| Utilizarea ţintă a părţii corpului | Nose |
-
Obțineți 5% reducere când cumpărați 4 sau mai multe produse
-
Obțineți o reducere de 5% la următoarea achiziție.
-
Comenzile sunt procesate și expediate din Brooklyn, SUA.
-
Livrare gratuită pentru comenzile eligibile.
3–6 zile (domestic).
Garanție de returnare de 30 de zile
Achiziții sigure susținute de suport pentru returnare de 30 de zile.
SKU |
BRSWIFQDBQPAADDE |
Categorie |
Asistenţa medicală , Over-the-counter medicamente , Alergie, sinus și astm , Medicină pentru alergii |
Barcode |
370030149674 |
Tags |
Compare to Zyrtec Tablets active ingredient. Dont let allergy symptoms slow you down. Treat your indoor and outdoor allergies with GoodSense 24 Hour Allergy Relief. Each dose contains 10 mg of Cetirizine Hydrochloride, a powerful antihistamine that relieves itchy, watery eyes; sneezing; itchy nose or throat and runny nose. In full prescription strength, just one tablet provides all day allergy relief. When used as directed by adults and children 6 years and over, this allergy medicine relieves symptoms due to hay fever or other upper respiratory allergies for a full 24 hours. Tablets are safety-sealed. This product is gluten free.
Important information
Safety Information
See product images above for full product labeling.
Ingredients
ACTIVE INGREDIENT IN EACH TABLET: Cetirizine HCl 10 mg. INACTIVE INGREDIENTS: corn starch, FD&C blue no. 1 aluminum lake, hypromellose, lactose monohydrate, magnesium stearate, polydextrose, polyethylene glycol, povidone, titanium dioxide, triacetin
Directions
Adults and children 6 years and over: one 10 mg tablet once daily; do not take more than one 10 mg tablet in 24 hours. A 5 mg product may be appropriate for less severe symptoms. Adults 65 years and over: ask a doctor.Children under 6 years of age: ask a doctor.Consumers with liver or kidney disease: ask a doctor.
Legal Disclaimer
Statements regarding dietary supplements have not been evaluated by the FDA and are not intended to diagnose, treat, cure, or prevent any disease or health condition.
Shipping & Delivery
At Nutricity, we aim to deliver your order as quickly and safely as possible.
Domestic Shipping :
Orders are typically delivered within 3–6 business days.
International Shipping:
Estimated delivery time is 12–26 business days, depending on the destination and customs processing.
You will receive a tracking number once your order has been dispatched. Delivery times may vary during holidays or due to unforeseen delays.
Recently tracked orders
| Order Number | Carrier | Final Mile Tracking Code | Last Update | Track |
|---|---|---|---|---|
| NC14689 | Gls Group | 984228922841 | 2026-07-21 | Track |
Avertisment
Suplimentele alimentare nu sunt medicamente. Produsele vândute pe acest site nu sunt destinate să diagnosticheze, trateze, vinde sau prevină vreo boală. Dacă aveți o afecțiune medicală, consultați întotdeauna un profesionist calificat în domeniul sănătății înainte de utilizare. Rezultatele individuale pot varia. Prin plasarea unei comenzi, sunteți de acord să respectați reglementările de import ale țării dumneavoastră. Acoperim dările și impozitele aplicabile acolo unde este specificat.
*Informații despre data expirării:
Vă rugăm să rețineți că data de expirare poate varia de la un lot la altul. Cu toate acestea, garantăm că toate produsele expediate clienților noștri au o durată de valabilitate validă și nu vor fi expirate la momentul livrării.









